The asymptotic distribution of the unconditional quantile estimator under dependence

Oberhofer W, Haupt H (2005)
Statistics & Probability Letters 73(3): 243-250.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Oberhofer, Walter; Haupt, HarryUniBi
Abstract / Bemerkung
This paper studies the asymptotic behaviour of the unconditional quantile estimator for dependent random variables. Our proof is based on results from convex stochastic optimization and a mixing process which is specific to quantile estimation and requires only a small part of the [sigma]-algebra generated by the random variable under consideration. The joint asymptotic distribution of several quantiles is given.
Stichworte
Parametric quantile estimator Mixing Convex stochastic optimization
Erscheinungsjahr
2005
Zeitschriftentitel
Statistics & Probability Letters
Band
73
Ausgabe
3
Seite(n)
243-250
ISSN
0167-7152
Page URI
https://pub.uni-bielefeld.de/record/1926089

Zitieren

Oberhofer W, Haupt H. The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters. 2005;73(3):243-250.
Oberhofer, W., & Haupt, H. (2005). The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters, 73(3), 243-250. doi:10.1016/j.spl.2005.03.011
Oberhofer, W., and Haupt, H. (2005). The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters 73, 243-250.
Oberhofer, W., & Haupt, H., 2005. The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters, 73(3), p 243-250.
W. Oberhofer and H. Haupt, “The asymptotic distribution of the unconditional quantile estimator under dependence”, Statistics & Probability Letters, vol. 73, 2005, pp. 243-250.
Oberhofer, W., Haupt, H.: The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters. 73, 243-250 (2005).
Oberhofer, Walter, and Haupt, Harry. “The asymptotic distribution of the unconditional quantile estimator under dependence”. Statistics & Probability Letters 73.3 (2005): 243-250.